| Catalog Number |
SRF-335 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture and "lopsided, something not right and way up, rise.".Healthcare professional later reported upon removal left side implant was not rupture, the device migrated.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.The event of capsular contraction is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional later reported upon removal left side implant was not rupture, the device migrated.Later the event was determined to be a capsular contracture, baker grade unknown.Device has been explanted.